Aa
A
A
A
Close
Urology Community
19.5k Members
Avatar universal

no sex drive

I have been taking prothiaden 25mg daily for the last four years for some psycho =somatic conditions by a gastroendocrinologist.   I am comfortable with medicine but by sexual libido or interest slow down while on medicine.  I sometimes keep off for 3-4 days from the tab.then the libido is normal and I anjoy that...I do not have any other problem.  Please tell me how to come offf the medicine without any withdrawal symptoms ..

Thank u
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi,

Prothiaden is an antidepressant and taking it entails the risk of experiencing several possible side effects. Changes in libido are one of them. I understand that this deeply concerns you. However, I feel that your physician prescriber is the best person to ask with regards to your question. Taking antidepressants requires close supervision. Do not stop or taper your medications without informing your physician. The risk and benefits involved with the intake of the medications have to be weighed first prior to the decision of complete cessation of the drug.
Have an Answer?
Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.